MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 40" (102 CM) APPX 4.9 ML, ADMIN SET W/CHEMOLOCK¿ W/RED CAP, 20 DROP IN-LINE DRIP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 40" (102 CM) APPX 4.9 ML, ADMIN SET W/CHEMOLOCK¿ W/RED CAP, 20 DROP IN-LINE DRIP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3020
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.Investigation is pending.
 
Event or Problem Description
The event occurred during various dates between 15-aug-2025 to 18-aug-2025 and involved a 40" (102 cm) appx 4.9 ml, admin set w/chemolock¿ w/red cap, 20 drop in-line drip chamber, spiros®, bag hanger, drop-in red cap where it was reported there was an unidentified white substance in tube.The issue was identified when the registered nurse (rn) was priming the tubing with chemotherapy for a specific patient.There was no patient involvement and no adverse event.
 
Additional Manufacturer Narrative
Received the following for investigation: one new list #cl3020, 40" (102 cm) appx 4.8 ml, admin set w/chemolock¿ w/red cap, 20 drop in-line drip chamber, spiros¿, red cap, bag hanger; lot #14479820.Two open/unused list #cl3020, 40" (102 cm) appx 4.8 ml, admin set w/chemolock¿ w/red cap, 20 drop in-line drip chamber, spiros¿, red cap, bag hanger; lot #14479820.As received, the sets were inspected with uv light, and the presence of solvent at the bond connection with the chemolock and the drip chamber in all the sets was confirmed.The complaint of unidentified white substance in tube can be confirmed.The probable cause an errant solvent during the manufacturing manual assembly process.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
40" (102 CM) APPX 4.9 ML, ADMIN SET W/CHEMOLOCK¿ W/RED CAP, 20 DROP IN-LINE DRIP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23019969
Report Number9617594-2025-01831
Device Sequence Number9546338
Product Code ONB
UDI-Device Identifier00887709072923
UDI-Public(01)00887709072923(17)300701(10)14479820
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3020
Device Lot Number14479820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, UNK MFR.
Patient SexUnknown